MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX®LUBRICATH® FOLEY CATHETER ALCOCK MODEL; FOLEY CATHETER (LATEX)

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX®LUBRICATH® FOLEY CATHETER ALCOCK MODEL; FOLEY CATHETER (LATEX)
Model Number 0134L20
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign material was found on the catheter when the package was opened.Per email received from the ibc representative on 7-jan-2020, the catheter drainage eyes were found to be to far from the catheter tip.
 
Additional Manufacturer Narrative
The reported event was confirmed.An amber irrigation lubricath catheter was returned opened with its original packaging (gross visual evaluation).The drainage eye measurements were taken.The tip length of the upper eye was above specifications.The root cause of this failure was an operator error during drainage eye burning.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.".
 
Event or Problem Description
It was reported that foreign material was found on the catheter when the package was opened.It was later reported from the international business center representative on (b)(6) 2020, the catheter drainage eyes were found to be to far from the catheter tip.

Brand Name
BARDEX®LUBRICATH® FOLEY CATHETER ALCOCK MODEL
Common Device Name
FOLEY CATHETER (LATEX)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9644425
Report Number1018233-2020-00616
Device Sequence Number3129505
Product Code KOD
UDI-Device Identifier00801741018763
UDI-Public(01)00801741018763
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2023
Device Model Number0134L20
Device Catalogue Number0134L20
Device Lot NumberNGCZ2425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2020
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1